# SDR SWAA2025022083772

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#03 A-043 AFT CARGO COMPARTMENT DOOR SILL WEB CORRODED STA 807+3' TO 827+4' RBL 27 WL 156<[01] VERIFIED ALL NDT TASK COMPLETE;[02] 01 - REMOVED AND REPLACED AFT CARGO PIT LOWER DOOR SILL WEB PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] AND BOEING DWG 146A8340 REV. -.;[03] VERIFIED TASK COMPLETE  AUDIT C/W
